RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 151, Number 3  


Martin David Kruskal (1925–2006)
339
Nonlinear Physics: Theory and Experiment IV
M. Boiti, F. Pempinelli, B. Prinari, A. K. Pogrebkov
341
Two-dimensional solitons in irregular lattice systems
M. J. Ablowitz, B. Ilan, E. Schonbrun, R. Piestun
345
Complex projections of completely positive quaternionic maps
M. Asorey, G. Scolarici, L. Solombrino
360
Algorithmic construction of lumps
P. G. Estevez, J. Prada
371
New solutions of the Schwarzian Korteweg–de Vries equation in $2{+}1$ dimensions based on weak symmetries
M. L. Gandarias, M. S. Bruzón
380
$N$-soliton train and generalized complex Toda chain for the Manakov system
V. S. Gerdjikov, E. V. Doktorov, N. P. Matsuka
391
Current algebra and the nonlinear $\sigma$-model
S. Ghosh
405
Characteristic Lie algebra and classification of semidiscrete models
I. T. Habibullin, A. Pekcan
413
Dynamics of semiclassical Bloch wave packets
P. A. Horváthy, L. Martina
424
Dispersionless integrable equations as coisotropic deformations: Extensions and reductions
B. G. Konopelchenko, F. Magri
439
Integrable semiclassical deformations of general algebraic curves and associated conservation laws
B. G. Konopelchenko, L. Martínez Alonso, E. Medina
458
Yang–Baxter algebra and generation of quantum integrable models
A. Kundu
470
Differential equations uniquely determined by algebras of point symmetries
G. Manno, F. Oliveri, R. Vitolo
486
Jacobi's last multiplier, Lie symmetries, and hidden linearity: "Goldfishes" galore
M. C. Nucci
495
Decomposition of variables and duality in non-Abelian models
A. P. Protogenov, V. A. Verbus
510
An infinite set of conservation laws for infinite symmetries
V. Rosenhaus
518
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019